Mid Sweden University

miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Recursion operators admitted by non-Abelian Burgers equations: some remarks
Dipartimento “Scienze di Base e Applicate per l’Ingegneria”, Sapienza - Universit`a di Roma, 16, Via A. Scarpa, 00161 Rome, Italy.
Dipartimento “Scienze di Base e Applicate per l’Ingegneria”, Sapienza - Universit`a di Roma, 16, Via A. Scarpa, 00161 Rome, Italy.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Mathematics and Science Education. Instytut Matematyki, Uniwersytet Jana Kochanowskiego w Kielcach, Poland.
2018 (English)In: Mathematics and Computers in Simulation, ISSN 0378-4754, E-ISSN 1872-7166, Vol. 147, no SI, p. 40-51Article in journal (Refereed) Published
Abstract [en]

The recursion operators admitted by different operator Burgers equations, in the framework of the study of nonlinear evolution equations, are here considered. Specifically, evolution equations wherein the unknown is an operator acting on a Banach space are investigated. Here, the mirror   non-Abelian Burgers equation is considered: it can be written as rt=rxx+2rxrrt=rxx+2rxr. The structural properties of the admitted recursion operator are studied; thus, it is proved to be a strong symmetry for the mirror non-Abelian Burgers equation as well as to be the hereditary. These results are proved via direct computations as well as via computer assisted manipulations; ad hoc routines are needed to treat non-Abelian quantities and relations among them. The obtained recursion operator generates the mirror   non-Abelian Burgers hierarchy. The latter, when the unknown operator rr is replaced by a real valued function reduces to the usual (commutative) Burgers hierarchy. Accordingly, also the recursion operator reduces to the usual Burgers one.

Place, publisher, year, edition, pages
2018. Vol. 147, no SI, p. 40-51
Keywords [en]
Recursion operator, Bäcklund transformations, Non-Abelian nonlinear evolution equations, Burgers equation
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-29469DOI: 10.1016/j.matcom.2017.02.001ISI: 000425315100004Scopus ID: 2-s2.0-85014578707OAI: oai:DiVA.org:miun-29469DiVA, id: diva2:1052906
Note

Available online 24 February 2017

https://arxiv.org/pdf/1606.07270.pdf

Available from: 2016-12-07 Created: 2016-12-07 Last updated: 2018-04-25Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records

Schiebold, Cornelia

Search in DiVA

By author/editor
Schiebold, Cornelia
By organisation
Department of Mathematics and Science Education
In the same journal
Mathematics and Computers in Simulation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 272 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf